# SDR DALA2017032202342

- Difficulty date: March 21, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT SIDE PLATE STA 1310-1380 HAS MULTIPLE AREA’S OF CORROSION ALONG TOP SIDE. REMOVED AND REPLACED SIDE PANEL IAW SRM 51-40-02 PG 10 PAR 11, PG 7 PAR D AND DWG 146N5390 REV F CORROSION FOUND TO BE 100% THROUGH PART.
